# SDR ASAA2015040711264

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 3,375 hours, 1,115 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT IDENTIFIER LIGHTS INOPERATIVE.  ACFT GROUNDED. RELAMPED. OPS CK NORMAL.
